# SDR P5CA0000208

- Difficulty date: June 17, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 75,032 hours, 17,909 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bushing
- Part number: 63B100471471
- Condition: Cracked
- Location: Rt  Trunnion
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BODY LANDING GEAR INBOARD TRUNNION BUSHING CRACKED.  REPLACED RT BODY LANDING GEAR INBOARD AND OUTBOARD TRUNNION FITTING.  BORE REWORKED AND NEW REWORKED BUSHINGS INSTALLED PER SRM 53-10-08 FIG 1 & 2 AND POLAR CARD M3213-001.
